# SDR SWAA2021122748635

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL21 INTERCOSTAL CORRODED AT BS 767+5-+7.  REMOVED CORROSION INTERCOSTAL WEB IAW SRM 51-10-02-0G-0.  ACCOMPLISHED UT INSPECTION LOWEST THICKNESS IS .042 IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2.   THE INTERCOSTAL IS OUT OF LIMITS. IAW SRM 53-60-15-1A-1, ALLOWABLE DAMAGE 1, STEP 4.C.2(B).     LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 146A0081.  INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0, AND DWG 146A0081.
